# SDR VNAA2011022200009

- Difficulty date: February 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 15,699 hours, 16,460 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932210
- Part serial: 04011H3029
- Condition: Erratic
- Location: Cockpit
- Part time: 15,699 hours, 16,460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT WINDOW HEAT CAS MESSAGE AFTER DEPARTURE FROM DAY.  MESSAGE WOULD NOT RESET.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND FOUND ERRATIC RESISTANCE READINGS ON THE RIGHT WINDOW HEAT SENSORS.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT COMPARTMENT RIGHT SIDE WINDOW AND PERFORMED CHECKS.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE AND COMPONENT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
